Article Text

PDF

Neuropsychiatric symptoms following bismuth intoxication.
  1. M. P. Weller
  1. Friern Hospital, London, UK.

    Abstract

    A number of seemingly neurotic symptoms, similar to those reported in bismuth intoxication, occurred in a patient taking a proprietary dyspeptic preparation, tri-potassium dicitrate bismuthate (De-Nol), over 2 years. The symptoms remitted over 10-12 months after stopping the drug - a similar period to that described in bismuth intoxication and the patient has remained symptom-free for 7 years. Possible mechanisms are discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.